RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 2, Pages 217–235 (Mi tvp2821)  

This article is cited in 5 scientific papers (total in 5 papers)

Asymptotic Gaussian property of the solution of the Burgers equation with random initial data

A. V. Bulinskii, S. A. Molchanov

M. V. Lomonosov Moscow State University

Full text: PDF file (1058 kB)

English version:
Theory of Probability and its Applications, 1991, 36:2, 217–236

Bibliographic databases:

Received: 02.11.1988

Citation: A. V. Bulinskii, S. A. Molchanov, “Asymptotic Gaussian property of the solution of the Burgers equation with random initial data”, Teor. Veroyatnost. i Primenen., 36:2 (1991), 217–235; Theory Probab. Appl., 36:2 (1991), 217–236

Citation in format AMSBIB
\Bibitem{BulMol91}
\by A.~V.~Bulinskii, S.~A.~Molchanov
\paper Asymptotic Gaussian property of the solution of the Burgers equation with random initial data
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 2
\pages 217--235
\mathnet{http://mi.mathnet.ru/tvp2821}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1119498}
\zmath{https://zbmath.org/?q=an:0774.60057|0731.60055}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 2
\pages 217--236
\crossref{https://doi.org/10.1137/1136027}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JB57800002}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2821
  • http://mi.mathnet.ru/eng/tvp/v36/i2/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. Yu. Bakhtin, “The law of the iterated logarithm for the solution of the Burgers equation with random initial data”, Math. Notes, 64:6 (1998), 704–713  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Bakhtin Y.Y., “A functional central limit theorem for transformed solutions to the multidimensional Burgers equation with random initial data”, Doklady Mathematics, 61:3 (2000), 417–419  mathscinet  zmath  isi
    3. Andrii B. Ilienko, Josef G. Steinebach, “Stochastically Lipschitzian functions and limit theorems for functionals of shot noise processes”, Theory Stoch. Process., 17(33):2 (2011), 25–34  mathnet  mathscinet  zmath
    4. V. P. Demichev, “Functional limit theorem for solutions to Burgers equation with random initial data”, Moscow University Mathematics Bulletin, 68:2 (2013), 107–110  mathnet  crossref  mathscinet
    5. V. P. Demichev, “A Central Limit Theorem for Integrals with Respect to Random Measures”, Math. Notes, 95:2 (2014), 193–203  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:253
    Full text:107

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020